# SDR FDEA201109304216

- Difficulty date: September 30, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Corroded
- Location: Bs 700 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700 BETWEEN S25-25L.  REMOVED & REPLACED DAMAGED SHEAR TIE AT BS 700 BETWEEN STR 26L & 25L IAW DWG 69-43683, SRM 51-30-5, SRM 51-30-2.
